# SDR SIMA20140301005

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,593 hours, 31,355 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER APU START STRONG BURNING ODOR IN COCKPIT.  APU BLEED CLOSED PACKS WERE OFF VISUAL INSPECTION SHOWED SMOKE COMING OUT OF APU AIR INLET & EXHAUST.  TROUBLESHOT BURNING SMELL TO RESIDUAL DE-ICE FLUID IN THE APU AREA.  NO DEFECTS OR SMELL NOTED, CLEANED RESIDUAL FLUID.
